# SDR DXTA2025032102748

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 1,481 hours, 1,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 009288
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER MULTIPLE CHARGING EMERGENCY LIGHT BATTERY FAILS TO HOLD CHARGE. CORRECTIVE ACTION; REPLACED #4 POWER SUPPLY. ALL EMERGENCY SYSTEM LIGHTS OPS CHECK NORMAL & NO DEFECTS. WORK DONE WITH REF. CE680A AMM 33-50-00.
